Dimetapp Sinus - Day & Night Capsules 24's

The day tablets contain an analgesic and a decongestant, and the night tablets also include an antihistamine which allows a good night’s sleep.

RRP $16.99

$14.99

Inc GST

Quantity:

Details

Dimetapp PE Sinus Day + Night tablets provide a combination of specific day and night formulations in a single pack. 

The day tablets contain an analgesic and a decongestant, and the night tablets also include an antihistamine which allows a good night’s sleep.


The day tablets provide non-drowsy, relief from:

sinus headache
sinus congestion
blocked nose


The night tablets provide relief from the symptoms of sinus congestion and also contain an antihistamine to relieve:

itchy, watery eyes 
runny nose and sneezing 
therefore allows a good night’s sleep.



Active Ingredients

Each DAY Tablet contains Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Each NIGHT Tablet contains Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

 

Dosage & Warnings

Adults and Children over 12 Years - Day - 2 white tablets morning, lunchtime and afternoon - every 4-6 hours as necessary.Maximum Day dose in 24 hours - 6 day tablets. Night - 2 Pink tablets taken at bedtime. Maximum Night dose in 24 hours - 2 night tablets. Warning! When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice. Do not exceed recommended dose.Night tablets May make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.


Secure Shopping

Purchase with full confidence using our secure online Payment System provided by Payment Express

Secure payment logos

Please wait...

{{var product.name}}

{{var product.name}}
Has been added to you cart.